Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 63, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 6:41 PM EDT for Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 6:41 PM EDT (22:41 UTC)
- Expired
- May 1, 2016, 7:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:00 PM EDT | TSTM WND DMG | 4 Ssw Blue Ash, OH | POWER POLE WITH WIRES DOWN. TIME ESTIMATED BASED ON RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
213
WUUS51 KILN 012241
SVRILN
KYC037-117-OHC025-061-012315-
/O.NEW.KILN.SV.W.0063.160501T2241Z-160501T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL KENTON COUNTY IN NORTHERN KENTUCKY...
NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
WEST CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
EASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 715 PM EDT.
* AT 640 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUDLOW...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...SHARONVILLE...
BLUE ASH...READING...MONTGOMERY...MADEIRA...WYOMING...FORT MITCHELL...
VILLA HILLS...HIGHLAND HEIGHTS...MILFORD...TAYLOR MILL...BELLEVUE...DEER
PARK...FORT WRIGHT AND DAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 15.
I-74 IN OHIO BETWEEN MILE MARKERS 18 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 188 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3930 8442 3909 8418 3902 8453 3911 8462
TIME...MOT...LOC 2240Z 238DEG 19KT 3908 8455
HAIL...1.00IN
WIND...60MPH
$$
KC2 follow-up statements
131
WWUS51 KILN 012258
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SUN MAY 1 2016
KYC117-012308-
/O.CAN.KILN.SV.W.0063.000000T0000Z-160501T2315Z/
KENTON KY-
658 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KENTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3927 8439 3914 8424 3910 8419 3906 8443
3912 8451
TIME...MOT...LOC 2258Z 238DEG 19KT 3913 8445
$$
KYC037-OHC025-061-012315-
/O.CON.KILN.SV.W.0063.000000T0000Z-160501T2315Z/
CAMPBELL KY-CLERMONT OH-HAMILTON OH-
658 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN CAMPBELL...WEST CENTRAL CLERMONT AND EASTERN HAMILTON
COUNTIES...
AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DAYTON...MOVING
NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...FORT THOMAS...NEWPORT...SHARONVILLE...BLUE ASH...
READING...MONTGOMERY...MADEIRA...MILFORD...BELLEVUE...DEER PARK...DAYTON...
FORESTVILLE...MARIEMONT...TERRACE PARK...THE VILLAGE OF INDIAN HILL...
SILVERTON...GOLF MANOR AND AMBERLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3927 8439 3914 8424 3910 8419 3906 8443
3912 8451
TIME...MOT...LOC 2258Z 238DEG 19KT 3913 8445
HAIL...1.00IN
WIND...60MPH
$$
KC408
WWUS51 KILN 012306
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT SUN MAY 1 2016
KYC037-OHC025-061-012316-
/O.EXP.KILN.SV.W.0063.000000T0000Z-160501T2315Z/
CAMPBELL KY-CLERMONT OH-HAMILTON OH-
706 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMPBELL...WEST
CENTRAL CLERMONT AND EASTERN HAMILTON COUNTIES WILL EXPIRE AT 715 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3927 8439 3914 8424 3910 8419 3906 8443
3912 8451
TIME...MOT...LOC 2303Z 238DEG 19KT 3913 8445
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:53 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 1, 3:53 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT SUN MAY 1 2016 .SYNOPSIS... WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING INTO TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE CENTERED NEAR CINCINNATI POSITIONED ALONG A FRONT EXTENDING SW TO NE. DEW POINT PLOT SHOWS LOW TO MID 60S OVER KENTUCKY AND SOUTHERN OHIO SOUTH OF THE LOW CENTER...WITH UPPER 50S ACROSS OHIO AND INDIANA NORTH OF THE LOW. LAPS SFC BASED CAPES ARE IN THE 1000 TO 1600 J/KG RANGE. THUNDERSTORMS ARE DEVELOPING AND STRENGTHENING IN THE INCREASINGLY UNSTABLE ENVIRONMENT. WITH A STRONG MID LEVEL FLOW OF 50+ KNOTS ENHANCING STORM ORGANIZATION AND STRENGTH...A FEW CELLS ARE NEARING SEVERE LIMITS. THUS...SEVERE THUNDERSTORM WATCH 133 IS IN EFFECT UNTIL 9 PM. THEREAFTER...INSTABILITY WILL DECLINE WITH LOSS OF DAYTIME HEATING...AND STORM STRENGTH WILL DIMINISH OVERNIGHT. HOWEVER...ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS EXPECTED TO RESULT IN SHOWER AND THUNDERSTORM REDEVELOPMENT AFTER SUNSET...AFFECTING MAINLY NORTHERN COUNTIES. TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50 NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST. HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO THE MID 70S FAR SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY. MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING. TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE LOWER/MID 60S. NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH. SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S. IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S NORTH TO 70 SOUTH. E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH. CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE NORMAL WITH HIGHS SUNDAY FROM 70 TO 75. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SOME PATCHES OF MVFR CEILINGS WILL REMAIN IN PLACE FOR ANOTHER FEW HOURS. SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT SEVERAL HOURS AS WELL...AND A TEMPO GROUP FOR SHOWERS HAS BEEN INCLUDED FOR MOST OF THE TAF SITES THIS AFTERNOON. THE GREATEST CHANCE FOR THUNDERSTORMS IS LIKELY TO OCCUR SOUTH AND EAST OF THE AIRPORTS...BUT THUNDER COULD BE INCLUDED IN THE TAFS IF NECESSARY IN FUTURE UPDATES. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST GOING THROUGH THE OVERNIGHT HOURS. ANOTHER CHANCE OF PRECIPITATION WILL OCCUR LATE TONIGHT AND INTO THE OVERNIGHT HOURS...MORE LIKELY FOR THE DAYTON AND COLUMBUS TAF SITES. SOME MVFR CONDITIONS WILL BE POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES. OUTLOOK...MVFR CEILINGS MAY OCCUR ON MONDAY MORNING. MVFR VISIBILITIES IN RAIN ARE ALSO POSSIBLE ON MONDAY. MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, May 1, 5:05 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT SUN MAY 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 1, 5:10 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLOOD 3 SSE MONTEREY 38.38N 84.84W
05/01/2016 OWEN KY AMATEUR RADIO
FLOODING ON SR 127 VERIFIED WITH PHOTO
&&
JGIBSONSpecial weather statement, May 1, 5:13 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SUN MAY 1 2016
OHZ056-012145-
LICKING OH-
513 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL 545
PM EDT...
AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UTICA...
MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...UTICA...HANOVER...GRANVILLE SOUTH...ST.
LOUISVILLE...GRATIOT...PURITY...BROWNSVILLE...US ROUTE 62 AT STATE ROUTE
661...FREDONIA AND TOBOSO.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 140 AND 142...AND NEAR
MILE MARKER 144.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3992 8224 4010 8260
4026 8250 4025 8248 4024 8243 4019 8219
TIME...MOT...LOC 2112Z 295DEG 38KT 4015 8246
KCSpecial weather statement, May 1, 6:05 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT SUN MAY 1 2016
OHZ034-035-012230-
AUGLAIZE OH-MERCER OH-
605 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL AUGLAIZE AND
CENTRAL MERCER COUNTIES UNTIL 630 PM EDT...
AT 604 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF COLDWATER...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
CELINA...ST. MARYS...COLDWATER...ST. HENRY...WABASH...CHICKASAW...
BURKETTSVILLE...MONTEZUMA...BULKHEAD...CARTHAGENA AND CHATTANOOGA.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4053 8435 4035 8462 4035 8469 4049 8480
4062 8480 4067 8476
TIME...MOT...LOC 2204Z 293DEG 25KT 4057 8474
ARSpecial weather statement, May 1, 6:24 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT SUN MAY 1 2016
KYZ091>093-OHZ077-012300-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
624 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHERN
BOONE...NORTHERN KENTON AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 700
PM EDT...
AT 624 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER VILLA
HILLS...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...MADEIRA...EDGEWOOD...ELSMERE...FORT MITCHELL...
VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...
DAYTON...LUDLOW AND SOUTHGATE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 10.
I-74 IN OHIO BETWEEN MILE MARKERS 17 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 178 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 9.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3921 8452 3916 8435 3902 8432 3901 8431
3894 8472 3902 8478
TIME...MOT...LOC 2224Z 242DEG 39KT 3904 8464
KCSpecial weather statement, May 1, 6:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT SUN MAY 1 2016
INZ066-073>075-080-012300-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
628 PM EDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...WESTERN
SWITZERLAND...DEARBORN...RIPLEY AND SOUTHERN FRANKLIN COUNTIES UNTIL
700 PM EDT...
AT 627 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BROWNSTOWN TO 7 MILES SOUTH OF VERNON TO NEAR
BROOKSBURG...MOVING NORTH AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...AURORA...BRIGHT...VERSAILLES...MILAN...OSGOOD...DILLSBORO...
OLDENBURG...MOORES HILL...GUILFORD...WILMINGTON...LOGAN...PLEASANT...
MANCHESTER...SUNMAN...ST. LEON...HOLTON...FAIRVIEW...NAPOLEON AND
MILLHOUSEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 171.
I-74 IN OHIO NEAR MILE MARKER 0.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3927 8530 3942 8530 3930 8482
3927 8482 3872 8511 3874 8520 3892 8520
3891 8544
TIME...MOT...LOC 2227Z 201DEG 24KT 3896 8604 3889 8558 3878 8519
ARLocal storm report, May 1, 6:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL KCVG CINC N KY APT 39.05N 84.66W
05/01/2016 M1.00 INCH BOONE KY ASOS
VERIFIED WITH WEATHER OBSERVER
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:06 PM EDT | Special Weather Statement | ILN | Robertson | 24 min |
| May 1, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Mason, Robertson | 32 min |
| May 1, 3:40 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 36 min |
| May 1, 3:53 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 41 min |
| May 1, 3:58 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 47 min |
| May 1, 4:03 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 42 min |
| May 1, 4:06 PM EDT | Special Weather Statement | ILN | Lewis | 24 min |
| May 1, 4:18 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 27 min |
| May 1, 4:19 PM EDT | Areal Flood Advisory | ILN | Owen | 116 min |
| May 1, 4:19 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 45 min |
| May 1, 4:40 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| May 1, 4:50 PM EDT | Special Weather Statement | ILN | Bracken | 25 min |
| May 1, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 33 min |
| May 1, 5:12 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 3 hr |
| May 1, 2:34 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| May 1, 2:36 PM EDT | Special Weather Statement | ILN | Delaware | 24 min |
| May 1, 2:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Logan, Union | 23 min |
| May 1, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 41 min |
| May 1, 4:00 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| May 1, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 1, 6:05 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| May 1, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| May 1, 7:05 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 1, 7:28 PM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| May 1, 7:32 PM EDT | Special Weather Statement | ILN | Warren | 43 min |
| May 1, 7:56 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.